# SDR ASAA12511294

- Difficulty date: March 24, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,425 hours, 5,326 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000 ENG FMC CDU FAULT FOUND MAINT MSG 76 31361 START LEVER SIGNALS DISAGREE NR 1 ENG.  AT 50 HOUR RE CHECK NO FAULTS WERE FOUND.  PERFORMED T/S FOR FAULT 76 31361 PER FIM 76 11 00 810 801 F00 ACCOMPLISHED INITIAL EVALUATION SEVERAL TIMES NO FAULTS NOTED.  PERFORMED EEC DISCRETES TEST PER MM 73 21 00 700 809 F00 ALL TESTS PASS.
